# SDR DALA202002039853

- Difficulty date: January 29, 2020
- Submitted: February 3, 2020
- Operation: Air carrier
- Aircraft: N6715C
- Make and model: Boeing 757232
- Aircraft serial: 30486
- Aircraft time: 64,294 hours, 23,534 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Adjust
- Location: R1 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6715 1R DOOR WILL NOT ARM. CORRECTIVE ACTION: T/S FOUND SLIDE BUSTLE OUT OF ALIGNMENT. ADJUSTED BUSTLE AS REQ IAW B757 AMM 52-10. (6428944)
